# SDR A6WA9900067

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 25.94
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM EO E95/003/653 STIFFENERS ON FORWARD SIDE FRA 29 STA 25.94 LEFT AND RIGHT AND 31.13 LEFT AND RIGHT HAVE ONE A-BOLT HOLE CRACKED.  EO E95/005/653 NEEDS COMPLIANCE AT CRACKED LOCATIONS.  REPAIRED STIFFENERS AT FRA 29 STATIONS LEFT AND RIGHT 25.94 AND 31.13 IAW AWAC EO E95-005-653 REV A.  (X)
